English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6487/11649
Visitors : 28669063      Online Users : 402
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/13677

Title: A delay-dependent approach to robust stability for uncertain hybrid bidirectional associative memory neural networks with time-varying delays
Authors: Lu, Chien-Yu;Chang, K. Y.;Tsai, H. H.;Chang, W. J.
Contributors: 工業教育與技術學系
Keywords: Time-varying delays;Linear matrix inequality;Bidirectional associative memory neural networks;Parameter uncertainty;Robust stability
Date: 2010
Issue Date: 2012-08-27T10:42:49Z
Abstract: This paper performs a global robust stability analysis of a particular class of hybrid bidirectional associative memory time-varying delayed neural network with norm-bounded timevarying parameter uncertainties. The activation functions are assumed to be globally Lipschitz continuous. Globally delay- dependent robust stability criteria are derived in the form of linear matrix inequalities by introducing relaxation matrices which, when chosen properly, produce a less conservative result. Two numerical examples are given to illustrate the significant improvement obtained in the conservativeness of the delay bound.
Relation: J. Marine Science and Technology, 18(2): 164-171
Appears in Collections:[工業教育與技術學系] 期刊論文

Files in This Item:

File SizeFormat

All items in NCUEIR are protected by copyright, with all rights reserved.


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback